Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 59, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Jun 7, 2011, 7:51 PM MDT for 8 counties in New Mexico. It took effect at Jun 8, 2011, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2011, 7:51 PM MDT (01:51 UTC)
- In effect from
- Jun 8, 2011, 12:00 PM MDT
- Expired
- Jun 8, 2011, 8:01 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 115 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5612 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
120 WWUS84 KEPZ 080151 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 751 PM MDT TUE JUN 7 2011 ...CRITICAL FIRE CONDITIONS CONTINUE ON WEDNESDAY... .A MODERATELY STRONG SOUTHWEST FLOW ALOFT AND AT THE SURFACE OVER SOUTHWEST AND SOUTHCENTRAL NEW MEXICO WILL OCCUR AHEAD OF AN UPPER TROUGH MOVING INTO THE CENTRAL ROCKIES ON WEDNESDAY. EXPECTED 20-FOOT WIND SPEEDS OF 20 TO 25 MPH WILL COMBINE WITH HUMIDITIES OF 5 TO 10 PERCENT AND VERY HIGH OR GREATER FIRE DANGER RATINGS TO CREATE AN ENVIRONMENT FOR CRITICAL FIRE CONDITIONS WEDNESDAY AFTERNOON AND EVENING. NMZ110-111-081400- /O.EXP.KEPZ.FW.W.0058.000000T0000Z-110608T0200Z/ /O.UPG.KEPZ.FW.A.0052.110608T1800Z-110609T0200Z/ /O.NEW.KEPZ.FW.W.0059.110608T1800Z-110609T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- 751 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 110 AND 111... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 110 AND 111... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...LOOK FOR SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WEDNESDAY AFTERNOON AND EARLY EVENING WITH OCCASIONAL GUSTS TO 35 MPH OR MORE IN FAVORED AREAS. * HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE LOW SINGLE DIGITS BELOW 7500 FEET...TO AROUND 10 PERCENT AT HIGHER ELEVATIONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ112-113-081400- /O.UPG.KEPZ.FW.A.0052.110608T1800Z-110609T0200Z/ /O.NEW.KEPZ.FW.W.0059.110608T1800Z-110609T0200Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 751 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...LOOK FOR SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WEDNESDAY AFTERNOON AND EARLY EVENING WITH OCCASIONAL GUSTS TO 35 MPH OR MORE IN FAVORED AREAS. * HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE LOW SINGLE DIGITS BELOW 7500 FEET...TO AROUND 10 PERCENT AT HIGHER ELEVATIONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
026 WWUS84 KEPZ 081337 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 737 AM MDT WED JUN 8 2011 ...CRITICAL FIRE CONDITIONS CONTINUE TODAY AND THURSDAY... .A MODERATELY STRONG SOUTHWEST FLOW ALOFT AND AT THE SURFACE OVER SOUTHWEST AND SOUTH CENTRAL NEW MEXICO WILL OCCUR AHEAD OF AN UPPER TROUGH MOVING INTO THE CENTRAL ROCKIES ON WEDNESDAY. EXPECTED 20-FOOT WIND SPEEDS OF 20 TO 25 MPH WILL COMBINE WITH HUMIDITIES OF 5 TO 10 PERCENT AND VERY HIGH OR GREATER FIRE DANGER RATINGS TO CREATE AN ENVIRONMENT FOR CRITICAL FIRE CONDITIONS WEDNESDAY AFTERNOON AND EVENING. APPROACH OF ANOTHER UPPER LEVEL TROUGH IN ITS WAKE INTO ARIZONA...WILL CONTINUE THIS FLOW ALOFT THROUGH THURSDAY. NMZ113-090200- /O.NEW.KEPZ.FW.A.0053.110609T1800Z-110610T0200Z/ /O.CON.KEPZ.FW.W.0059.110608T1800Z-110609T0200Z/ CAPITAN AND SACRAMENTO MOUNTAINS- 737 AM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 113... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AFFECTED AREA...CAPITAN AND SACRAMENTO MOUNTAINS. * WIND...LOOK FOR SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WEDNESDAY AFTERNOON AND EARLY EVENING WITH OCCASIONAL GUSTS TO 35 MPH OR MORE IN FAVORED AREAS. SIMILAR WIND SPEEDS ARE EXPECTED THURSDAY. * HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE LOW SINGLE DIGITS BELOW 7500 FEET...TO THE LOW TEENS AT HIGHER ELEVATIONS. MIN RH THURSDAY WILL RANGE FROM THE LOW SINGLE DIGITS BELOW 7500 FEET...TO AROUND 10 PERCENT AT HIGHER ELEVATIONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110>112-090200- /O.CON.KEPZ.FW.W.0059.110608T1800Z-110609T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- 737 AM MDT WED JUN 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110...111 AND 112... * AFFECTED AREAS...GILA NATIONAL FOREST...AND ALDO LEOPOLD WILDERNESS AREA INCLUDING THE BLACK RANGE. SOUTHWEST NEW MEXICO BOOTHEEL...LOWER RIO GRANDE VALLEY...TULAROSA BASIN AND OTERO MESA. * WIND...LOOK FOR SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WEDNESDAY AFTERNOON AND EARLY EVENING WITH OCCASIONAL GUSTS TO 35 MPH OR MORE IN FAVORED AREAS. * HUMIDITY...MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE LOW SINGLE DIGITS BELOW 7500 FEET...TO AROUND 10 PERCENT AT HIGHER ELEVATIONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
591 WWUS84 KEPZ 090201 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 801 PM MDT WED JUN 8 2011 ...CRITICAL FIRE CONDITIONS CONTINUE THURSDAY... .A MODERATELY STRONG SOUTHWEST FLOW ALOFT ASSOCIATED WITH AN UPPER TROUGH MOVING TOWARD THE CENTRAL ROCKIES ON THURSDAY IS EXPECTED TO BRING 20-FOOT WIND SPEEDS OF 15 TO 25 MPH FOR THE SOUTHERN SACRAMENTO MOUNTAINS AND WILL COMBINE WITH HUMIDITIES OF 8 TO 15 PERCENT AND VERY HIGH OR GREATER FIRE DANGER RATINGS TO CREATE AN ENVIRONMENT APPROACHING CRITICAL FIRE CONDITIONS THURSDAY AFTERNOON AND EVENING. NMZ113-091015- /O.CAN.KEPZ.FW.W.0059.000000T0000Z-110609T0200Z/ /O.CON.KEPZ.FW.A.0053.110609T1800Z-110610T0200Z/ CAPITAN AND SACRAMENTO MOUNTAINS- 801 PM MDT WED JUN 8 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER FOR FIRE WEATHER ZONE 113... ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER FOR FIRE WEATHER ZONE 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AFFECTED AREA...CAPITAN AND SACRAMENTO MOUNTAINS. * WIND...LOOK FOR SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH THURSDAY AFTERNOON AND EARLY EVENING WITH OCCASIONAL GUSTS TO 30 MPH OR MORE IN FAVORED AREAS. * HUMIDITY...MINIMUM RELATIVE HUMIDITIES THURSDAY WILL RANGE FROM THE SINGLE DIGITS BELOW 7500 FEET...TO AROUND 15 PERCENT AT HIGHER ELEVATIONS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. CHECK LOCAL LAND MANAGEMENT AGENCIES FOR ANY FIRE RESTRICTIONS IN YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110>112-090315- /O.CAN.KEPZ.FW.W.0059.000000T0000Z-110609T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- 801 PM MDT WED JUN 8 2011 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER FOR FIRE WEATHER ZONES 110...111 AND 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE RED FLAG WARNING. THE RISK OF RED FLAG CONDITIONS HAS ENDED FOR TONIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 7, 3:49 PM MDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jun 7, 3:49 PM MDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
349 PM MDT TUE JUN 7 2011
.SYNOPSIS...
A STRING OF SUNNY DRY WEATHER HAS SETTLED INTO THE SOUTHWEST. WE
WILL SEE LOWLAND TEMPERATURES NEAR THE CENTURY MARK INTO THE
COMING WEEKEND. MOISTURE WILL TRY AND RETURN FOR THE FIRST PART OF
NEXT WEEK.
&&
.DISCUSSION...
LOOKS LIKE WE HAVE WRUNG ABOUT ALL THE MOISTURE WE CAN GET OUT OF
THE ATMOSPHERE...AN NOW IT LOOKS LIKE WE ARE IN FOR AN EXTENDED
DRY SPELL. THE AREA OF UPPER LEVEL HIGH PRESSURE THAT HAD BEEN
GUIDING MOISTURE INTO THE REGION FROM THE SOUTHEAST IS BEGINNING
TO SPLIT AND BOTH SECTIONS WILL MOVE OFF IN DIFFERENT DIRECTIONS.
ONE PART OF THE RIDGE WILL DRIFT OFF TO THE EAST TO HEAT OF THE
EAST COAST...WHILE THE SECOND PART OF THE RIDGE TO OUR SOUTH WILL
WEAKEN AND SINK FURTHER SOUTH. THIS WILL OPEN THE DOOR JUST ENOUGH
TO ALLOW THE DRY AIR TO OUR WEST TO SPILL ACROSS SOUTHERN NEW
MEXICO AND FAR WEST TEXAS. THE DEEPER MOISTURE WILL CONTINUE TO
LINGER JUST TO OUR EAST...BUT FOR NOW THERE ISN'T ANY SIGNS OF
ANYTHING THAT WILL HELP PULL IT BACK TO THE WEST. SO OUR FORECAST
IS LOOKING VERY SUNNY...DRY AND WARM FOR THE NEXT SEVEN DAYS.
TEMPERATURES IN THE LOWLANDS TO RUN VERY NEAR THE CENTURY MARK
THROUGH AT LEAST THE END OF THE WEEK. WITH THE WARM TEMPERATURES
AND OCCASIONALLY BREEZY WINDS WE WILL SEE CRITICAL FIRE WEATHER
CONDITIONS THE NEXT FEW DAYS. FOR THE FIRST PART OF NEXT WEEK THE
MODELS DIFFER IN THEIR HANDLING OF THE MOISTURE DUE MAINLY TO EACH
MODELS POSITIONING OF THE UPPER LEVEL RIDGE. THE ECMWF CENTERS THE
RIDGE JUST OFF THE COAST OF CALIFORNIA WHICH WOULD CONTINUE OUR
DRY WARM WEATHER. THE GFS CENTERS THE RIDGE IN SOUTH TEXAS WHICH
WOULD ALLOW SOME MOISTURE TO GET BACK IN HERE AND THE THE DGEX
CENTERS THE RIDGE OVER EAST TEXAS WHICH ALLOWS A FAIR AMOUNT OF
MOISTURE TO RETURN TO THE REGION. MY GUESS IS THAT THE TRUTH LIES
SOME WHERE BETWEEN THE DGEX AND GFS. IF THE ECMWF PLAY OUT IT
COULD BE A LONG DRY PATCH FOR US.
LOOKING AT TEMPERATURES...FOR WEDNESDAY THROUGH FRIDAY WE WILL SEE
HIGHS RUNNING EIGHT TO TEN DEGREES ABOVE NORMAL. SATURDAY AND
SUNDAY WILL BE PRETTY SIMILAR WITH HIGHS RUNNING SEVEN TO NINE
DEGREES ABOVE NORMAL. FOR THE FIRST PART OF NEXT WEEK THE
TEMPERATURES WILL DEPEND IF AND HOW MUCH MOISTURE RETURNS TO THE
AREA. FOR NOW I'M SAYING THAT OUR HIGHS WILL CONTINUE TO RUN SEVEN
TO NINE DEGREES ABOVE NORMAL.
&&
.AVIATION...VALID 08/00Z-09/00Z.
VFR THROUGH THE PERIOD SKC-FEW140. VERY LOCAL PDS 6SM FU ESPLY W OF
RIO GRANDE. 18Z-24Z: SCT 080/TCU EL PASO HUDSPETH COUNTIES ESPLY ALG
HE RIO GRANDE...CHECK THE DENSITY ALTITUDE ...MOGR THERMAL TURBC SFC
TO 140 MSL...MTN TOP WINDS 260/20KT.
&&
.DISCUSSION...
RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING.
FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING.
A WEST SOUTHWEST FLOW PATTERN WILL PREVAIL OVER SOUTHERN NEW MEXICO
AND FAR WEST TEXAS THROUGH THE WEEKEND...BRINGING MOSTLY SUNNY
SKIES...BREEZY AFTERNOONS AND HOT (ABOVE NORMAL TEMPS) DAYS TYPICAL
OF JUNE. AT THIS TIME THE NEXT CHANCE FOR ANY PRECIPITATION APPEARS
TO BE NEXT WEEK AT EARLIEST. THERE STILL EXISTS A SLIGHT RISK FOR AN
ISOLATED THUNDERSTORM/RAIN SHOWER OVER THE SACRAMENTOS TODAY BUT
THIS ALSO CARRIES THE RISK OF DRY LIGHTNING AND STRONG GUSTY OUTFLOW
WINDS. THE MIN RH FIELD WILL BE IN THE SINGLE DIGITS ALL AREAS
EXCEPT THE SACRAMENTO MOUNTAINS TODAY AND WEDNESDAY. THE HAINES
INDEX WILL CONTINUE IN THE 5 AND 6 RANGE OVER ALL TODAY AND
WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 74 100 74 99 72 / 0 0 0 0 0
SIERRA BLANCA TX 71 99 69 95 66 / 0 10 10 0 10
LAS CRUCES 67 98 66 98 65 / 0 0 0 0 0
ALAMOGORDO 68 98 67 96 66 / 0 0 0 0 0
CLOUDCROFT 48 78 48 77 47 / 10 0 0 0 0
TRUTH OR CONSEQUENCES 65 96 64 96 64 / 0 0 0 0 0
SILVER CITY 57 88 56 88 54 / 0 0 0 0 0
DEMING 64 98 64 98 65 / 0 0 0 0 0
LORDSBURG 64 99 64 97 63 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ110-111.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR NMZ110>113.
TX...NONE.
&&
BRICE/NOVLANHazardous weather outlook, Jun 7, 11:11 AM MDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1111 AM MDT TUE JUN 7 2011 NMZ022>025-030>032-TXZ055-056-081715- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 1111 AM MDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. VERY WARM TEMPERATURES EXPECTED TODAY WITH HIGH APPROACHING 10O IN THE LOWLANDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE WARM TEMPERATURES EXPECTED THIS WEEK WITH HIGHS NEAR 100 THROUGH FRIDAY. DRY AND BREEZY WINDS WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:37 AM MDT | Fire Weather Watch | EPZ | Lincoln, Otero | 23 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.